Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A unicity theorem for meromorphic mappings between algebraic varieties

Author: S. J. Drouilhet
Journal: Trans. Amer. Math. Soc. 265 (1981), 349-358
MSC: Primary 32H30; Secondary 30D35
MathSciNet review: 610953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the techniques of value distribution theory in several complex variables, we obtain a theorem which can be used to determine whether two nondegenerate meromorphic mappings from an affine algebraic variety to a projective algebraic variety of the same or lower dimension are identical. The theorem generalizes a result of $ R$. Nevanlinna in one complex variable.

References [Enhancements On Off] (What's this?)

  • [1] J. A. Carlson, Personal correspondence.
  • [2] H. Cartan, Sur quelques théorèmes de M. R. Nevanlinna, C. R. Acad. Sci. Paris 185 (1927), 1253-1254.
  • [3] -, Un nouveau théorème d'unicité relatif aux fonctions méromorphes, C. R. Acad. Sci. Paris 188 (1929), 301-303.
  • [4] -, Sur les zéros des combinaisons linéaires de $ p$ fonctions holomorphes données, Mathematica (Cluj) 7 (1933), 5-31.
  • [5] S. J. Drouilhet, A unicity theorem for equidimensional holomorphic maps, Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 2, Williams Coll., Williamstown, Mass., 1975) Amer. Math. Soc., Providence, R.I., 1977, pp. 237–238. MR 0450625
  • [6] Hirotaka Fujimoto, The uniqueness problem of meromorphic maps into the complex projective space, Nagoya Math. J. 58 (1975), 1–23. MR 0393586
  • [7] Hirotaka Fujimoto, A uniqueness theorem of algebraically non-degenerate meromorphic maps into 𝑃^{𝑁}(𝐶), Nagoya Math. J. 64 (1976), 117–147. MR 0435453
  • [8] Hirotaka Fujimoto, Remarks to the uniqueness problem of meromorphic maps into 𝑃^{𝑁}(𝐶). I, II, Nagoya Math. J. 71 (1978), 13–24, 25–41. MR 508993
  • [9] Hirotaka Fujimoto, Remarks to the uniqueness problem of meromorphic maps into 𝑃^{𝑁}(𝐶). III, Nagoya Math. J. 75 (1979), 71–85. MR 542189
  • [10] Phillip Griffiths and James King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math. 130 (1973), 145–220. MR 0427690
  • [11] R. C. Gunning, Lectures on Riemann surfaces, Princeton Mathematical Notes, Princeton University Press, Princeton, N.J., 1966. MR 0207977
  • [12] Rolf Nevanlinna, Einige Eindeutigkeitssätze in der Theorie der Meromorphen Funktionen, Acta Math. 48 (1926), no. 3-4, 367–391 (German). MR 1555233, 10.1007/BF02565342
  • [13] -, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • [14] Edwardine Michele Schmid, Some theorems on value distributions of meromorphic functions, Math. Z. 120 (1971), 61–92. MR 0284583
  • [15] Bernard Shiffman, Nevanlinna defect relations for singular divisors, Invent. Math. 31 (1975), no. 2, 155–182. MR 0430325

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H30, 30D35

Retrieve articles in all journals with MSC: 32H30, 30D35

Additional Information

Keywords: Value distribution theory, unicity theorem
Article copyright: © Copyright 1981 American Mathematical Society